Alert archive / Oklahoma / Flash Flood Watches in 2016

Flash Flood Watch 4, NWS Tulsa, OK

June 1, 201613 counties in Oklahoma

NWS Tulsa, OK issued this flash flood watch at Jun 1, 2016, 3:09 AM CDT for 13 counties in Oklahoma. It took effect at Jun 1, 2016, 7:00 AM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jun 1, 2016, 3:09 AM CDT (08:09 UTC)
In effect from
Jun 1, 2016, 7:00 AM CDT
Expired
Jun 2, 2016, 7:00 PM CDT
In force
36 hr
Issued by
NWS Tulsa, OK
Flood severity
None

Counties Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 12 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 481 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
481 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1177 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

869 
WGUS64 KTSA 010809
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
309 AM CDT WED JUN 1 2016

OKZ049-053-012100-
/O.NEW.KTSA.FF.A.0004.160601T1200Z-160603T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO
309 AM CDT WED JUN 1 2016

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST OKLAHOMA... 
  INCLUDING THE FOLLOWING COUNTIES...CHOCTAW AND PUSHMATAHA. 

* FROM 7 AM CDT THIS MORNING THROUGH THURSDAY EVENING

* PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY THROUGH
  THURSDAY ACROSS PARTS OF SOUTHEAST OKLAHOMA. 2 TO 4 INCHES OF
  RAIN WILL BE POSSIBLE...ALONG WITH LOCALLY HIGHER AMOUNTS.

* IF THE RAINFALL AMOUNTS MATERIALIZE AS FORECAST...LOCALIZED
  FLOODING OR FLASH FLOODING WILL BE LIKELY. MAIN STEM RIVER
  FLOODING WILL ALSO BE POSSIBLE ACROSS FAR SOUTHEAST OKLAHOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
6 follow-up statements
111 
WGUS64 KTSA 011441
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
941 AM CDT WED JUN 1 2016

...LOCALLY HEAVY RAIN AND POTENTIAL FLASH FLOODING TO AFFECT
PORTIONS OF THE AREA THROUGH THURSDAY...

.SCATTERED SLOW MOVING AND HEAVY RAIN PRODUCING THUNDERSTORMS ARE
FORECAST TO DEVELOP THIS AFTERNOON NEAR A BOUNDARY ACROSS
NORTHEAST OKLAHOMA. PORTIONS OF THIS REGION...ESPECIALLY NEAR THE
KANSAS BORDER...PICKED UP VERY HEAVY RAIN LAST NIGHT. THE HEAVY
RAINS...ESPECIALLY ON SATURATED SOILS FROM RECENT RAINS...MAY
CAUSE FLASH FLOODING.

OKZ054>064-067-020000-
/O.EXB.KTSA.FF.A.0004.000000T0000Z-160602T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-WAGONER-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE...
JAY...SAPULPA...WAGONER
941 AM CDT WED JUN 1 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST OKLAHOMA...
   INCLUDING THE FOLLOWING COUNTIES...CRAIG...CREEK...DELAWARE...
   MAYES...NOWATA...OSAGE...OTTAWA...PAWNEE...ROGERS...TULSA... 
  WAGONER AND WASHINGTON. 

* UNTIL 7 PM CDT THIS EVENING

* SLOW MOVING AND HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS
  ARE EXPECTED TO DEVELOP BY THIS AFTERNOON ACROSS PORTIONS OF
  NORTHEAST OKLAHOMA. POCKETS OF LOCALLY VERY HEAVY RAIN ON TOP OF
  SATURATED SOILS FROM RECENT RAINS...ESPECIALLY NEAR THE KANSAS
  BORDER...WOULD LIKELY CAUSE FLASH FLOODING.

* IF THE RAINFALL AMOUNTS MATERIALIZE AS FORECAST...LOCALIZED
  FLOODING OR FLASH FLOODING WILL BE LIKELY. MAIN STEM RIVER
  FLOODING WILL ALSO BE POSSIBLE ACROSS NORTHEAST OKLAHOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

OKZ049-053-020000-
/O.CON.KTSA.FF.A.0004.000000T0000Z-160603T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO
941 AM CDT WED JUN 1 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING 
  COUNTIES...CHOCTAW AND PUSHMATAHA. 

* THROUGH THURSDAY EVENING

* PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY 
  THROUGH THURSDAY ACROSS PARTS OF SOUTHEAST OKLAHOMA. 2 TO 4 
  INCHES OF RAIN WILL BE POSSIBLE...ALONG WITH LOCALLY HIGHER 
  AMOUNTS. 

* IF THE RAINFALL AMOUNTS MATERIALIZE AS FORECAST...LOCALIZED 
  FLOODING OR FLASH FLOODING WILL BE LIKELY. MAIN STEM RIVER 
  FLOODING WILL ALSO BE POSSIBLE ACROSS FAR SOUTHEAST OKLAHOMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
463 
WGUS64 KTSA 012026
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
326 PM CDT WED JUN 1 2016

...LOCALLY HEAVY RAIN AND POTENTIAL FLASH FLOODING TO AFFECT
PORTIONS OF THE AREA THROUGH AT LEAST THURSDAY...

.SCATTERED SLOW MOVING AND HEAVY RAIN PRODUCING THUNDERSTORMS WILL
CONTINUE INTO THIS EVENING IN PARTS OF NORTHEAST OKLAHOMA ALONG A
NEARLY STATIONARY BOUNDARY. PORTIONS OF THIS REGION HAVE
EXPERIENCED HEAVY RAIN ALREADY...LEAVING SOILS SATURATED AND
SUSCEPTIBLE TO RUNOFF FROM ADDITIONAL RAINS. 

ADDITIONALLY...SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP LATE
TONIGHT AND INTO TOMORROW MORNING ACROSS PARTS OF FAR SOUTHEAST
OKLAHOMA...WHICH COULD PRODUCE LOCALLY HEAVY RAIN AS WELL. FLASH
FLOODING WILL REMAIN POSSIBLE IN THIS REGION THROUGH MUCH OF THE
REMAINDER OF THIS WORK WEEK.

OKZ054>064-067-021030-
/O.EXT.KTSA.FF.A.0004.000000T0000Z-160602T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-WAGONER-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE...
JAY...SAPULPA...WAGONER
326 PM CDT WED JUN 1 2016

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTHEAST OKLAHOMA...INCLUDING THE FOLLOWING
  COUNTIES...CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OSAGE...
  OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON.

* THROUGH THURSDAY MORNING

* SCATTERED SLOW MOVING AND HEAVY RAIN PRODUCING THUNDERSTORMS
  WILL CONTINUE INTO THIS EVENING IN PARTS OF NORTHEAST OKLAHOMA
  ALONG A NEARLY STATIONARY BOUNDARY. PORTIONS OF THIS REGION HAVE
  EXPERIENCED HEAVY RAIN ALREADY...LEAVING SOILS SATURATED AND
  SUSCEPTIBLE TO RUNOFF FROM ADDITIONAL RAINS. 

* LOCALIZED FLASH FLOODING WILL BE LIKELY....AND OVERLAND AREAL
  FLOODING AND MAIN STEM RIVER FLOODING COULD ALSO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

OKZ049-053-021030-
/O.CON.KTSA.FF.A.0004.000000T0000Z-160603T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO
326 PM CDT WED JUN 1 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING 
  COUNTIES...CHOCTAW AND PUSHMATAHA. 

* THROUGH THURSDAY EVENING

* PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH AT
  LEAST THURSDAY EVENING ACROSS PARTS OF FAR SOUTHEAST OKLAHOMA.

* LOCALIZED FLASH FLOODING WILL BE LIKELY....AND OVERLAND AREAL
  FLOODING AND MAIN STEM RIVER FLOODING COULD ALSO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
550 
WGUS64 KTSA 020257
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
957 PM CDT WED JUN 1 2016

...LOCALLY HEAVY RAIN AND POTENTIAL FLASH FLOODING TO AFFECT
PORTIONS OF THE AREA THROUGH AT LEAST THURSDAY...

OKZ049-053-021100-
/O.CON.KTSA.FF.A.0004.000000T0000Z-160603T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO
957 PM CDT WED JUN 1 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING 
  COUNTIES...CHOCTAW AND PUSHMATAHA. 

* THROUGH THURSDAY EVENING

* SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE LATER TONIGHT
  AND ON THURSDAY MORNING AS AN UPPER-LEVEL DISTURBANCE APPROACHES 
  FROM TEXAS.  VERY HEAVY RAIN WILL OCCUR WITH ANY STORMS THAT FORM.
  A FEW LOCATIONS ARE EXPECTED TO RECEIVE 2 TO 4 INCHES OF RAIN OVER
  THE NEXT 24 HOURS.

* LOCALIZED FLASH FLOODING WILL BE LIKELY....AND OVERLAND AREAL 
  FLOODING AND MAIN STEM RIVER FLOODING COULD ALSO OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

OKZ054>064-067-021100-
/O.CON.KTSA.FF.A.0004.000000T0000Z-160602T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-WAGONER-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE...
JAY...SAPULPA...WAGONER
957 PM CDT WED JUN 1 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHEAST OKLAHOMA...INCLUDING THE FOLLOWING 
  COUNTIES...CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OSAGE...
   OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. 

* UNTIL 7 AM CDT THURSDAY

* SHOWERS ISOLATED THUNDERSTORMS REMAIN LIKELY ACROSS NORTHEAST
  OKLAHOMA OVERNIGHT.  WHILE THE OVERALL COVERAGE OF RAIN MAY
  REMAIN LIMITED...ANY STORM THAT OCCURS WILL RESULT IN VERY
  HEAVY RAINS.

* LOCALIZED FLASH FLOODING IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
037 
WGUS64 KTSA 020859
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT THU JUN 2 2016

...LOCALLY HEAVY RAIN AND POTENTIAL FLASH FLOODING TO AFFECT
PORTIONS OF THE AREA THROUGH AT LEAST THURSDAY...

OKZ054>064-067-021000-
/O.CAN.KTSA.FF.A.0004.000000T0000Z-160602T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-WAGONER-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE...
JAY...SAPULPA...WAGONER
359 AM CDT THU JUN 2 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST OKLAHOMA HAS
BEEN CANCELLED. 

$$

OKZ049-053-030000-
/O.CON.KTSA.FF.A.0004.000000T0000Z-160603T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO
359 AM CDT THU JUN 2 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING 
  COUNTIES...CHOCTAW AND PUSHMATAHA. 

* THROUGH THIS EVENING

* SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE TODAY 
  AS AN UPPER-LEVEL DISTURBANCE APPROACHES FROM TEXAS. VERY
  HEAVY RAIN WILL OCCUR WITH ANY STORMS THAT FORM. A FEW
  LOCATIONS ARE EXPECTED TO RECEIVE 1 TO 2 INCHES OF RAIN
  TODAY WITH LOCALLY HIGHER AMOUNTS. 

* LOCALIZED FLASH FLOODING WILL BE LIKELY....AND OVERLAND AREAL 
  FLOODING AND MAIN STEM RIVER FLOODING COULD ALSO OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
772 
WGUS64 KTSA 022007
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
307 PM CDT THU JUN 2 2016

...LOCALLY HEAVY RAIN AND POTENTIAL FLASH FLOODING TO AFFECT
PORTIONS OF THE AREA THROUGH LATE THIS AFTERNOON...

OKZ049-053-030000-
/O.CON.KTSA.FF.A.0004.000000T0000Z-160603T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO
307 PM CDT THU JUN 2 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING 
  COUNTIES...CHOCTAW AND PUSHMATAHA. 

* UNTIL 7 PM CDT THIS EVENING

* SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST LATE
  AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVE ACROSS TEXAS. A FEW
  LOCATIONS MAY RECEIVE 1 TO 2 INCHES OF RAIN...WITH LOCALLY
  HIGHER AMOUNTS IN THE STRONGEST THUNDERSTORMS.

* LOCALIZED FLASH FLOODING MAY OCCUR...WITH SOME POTENTIAL FOR
  LOCAL OVERLAND FLOODING AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
911 
WGUS64 KTSA 030007
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
707 PM CDT THU JUN 2 2016

OKZ049-053-030115-
/O.EXP.KTSA.FF.A.0004.000000T0000Z-160603T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO
707 PM CDT THU JUN 2 2016

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST OKLAHOMA HAS
EXPIRED.  ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
TONIGHT INTO FRIDAY WITH THE POTENTIAL FOR LOCALIZED HEAVY
RAINFALL. A FLASH FLOOD WATCH COULD BE REISSUED LATER TONIGHT OR
FRIDAY AS RAINFALL AMOUNTS BECOME MORE CERTAIN.


$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at May 31, 11:47 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, May 31, 11:47 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1147 PM CDT TUE MAY 31 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Expect thunder to affect KBVO for the first hour or so of
this TAF package with activity currently in the area. Generally
MVFR and VFR conditions are expected at the Oklahoma and KFSM
through the valid period with scattered thunderstorms expected
to affect the area again on Wednesday. Went with consistency and
kept mention of fog at the northwest Arkansas TAF sites for tonight
into early Wednesday.

&&

.PREV DISCUSSION... /ISSUED 952 PM CDT TUE MAY 31 2016/

DISCUSSION...
The weak frontal boundary that has sagged south into northeast
Oklahoma is likely to continue to be the main focus for convection
overnight. Have adjusted pops down further to the south, where
only isolated convection may develop overnight. Have also lowered
overnight lows a bit in parts of southeast Oklahoma, where current
readings are near the previous forecast lows.

Update on the way.

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

AVIATION...10
Hazardous weather outlook, May 31, 5:02 PM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT TUE MAY 31 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
502 PM CDT TUE MAY 31 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVERNIGHT SOUTH
OF A FRONTAL BOUNDARY ACROSS EXTREME SOUTHERN KANSAS. THE STORMS
WILL BE SLOW MOVING...SO LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.
ORGANIZED SEVERE WEATHER IS NOT EXPECTED OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS CAN BE EXPECTED THROUGH THE REMAINDER OF THE WEEK AS
A MOIST AND UNSTABLE AIRMASS COMBINES WITH A WEAK UPPER
DISTURBANCE AND A STALLED FRONT. A FEW SEVERE STORMS WILL BE
POSSIBLE...BUT A WIDESPREAD AND ORGANIZED SEVERE EVENT IS NOT
EXPECTED. SOME LOCALIZED HEAVY RAIN AND FLOODING IS POSSIBLE. DRY
WEATHER WILL RETURN FOR THE LATTER PART OF THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:14 PM CDTAreal Flood AdvisoryTSACraig, Ottawa3 hr
May 31, 10:28 PM CDTAreal Flood AdvisoryTSANowata, Washington3 hr
May 31, 10:52 PM CDTFlash Flood WarningTSAWashington3 hr
Jun 1, 1:53 AM CDTAreal Flood WarningTSAWashington3 hr
Jun 1, 12:56 PM CDTAreal Flood AdvisoryTSAOttawa3 hr
Jun 1, 1:41 PM CDTAreal Flood AdvisoryTSACraig, Nowata, Rogers3 hr
Jun 1, 2:53 PM CDTAreal Flood AdvisoryTSAOsage, Tulsa52 min
Jun 1, 5:14 PM CDTSpecial Weather StatementTSAKay46 min

Nearby

Flash Flood Watches in Oklahoma, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.